Skip to content
My WebMD Sign In, Sign Up
HELP!!!!
avatar
SnrJbw61811 posted:
I started on the birth control IMPLANON in September. I got my first period Oct.3,2011 and it lasted until Oct. 15th. I got my period again Oct.28th... Is there a reason that Im bleeding so much? I was hoping to not have a period at all while using implanon. I know my body is probably just trying to get used to this foreign object in my body but all of this bleeding is making me just want to have it removed.. Please help!!!
Reply


Helpful Tips

WARNING!!! For all who undergo Transvaginal Mesh Implants ...
A year ago until now hundreds of thousands of women agreed to transvaginal mesh implants as treatment but the FDA says that "it is not ... More
Was this Helpful?
0 of 0 found this helpful

Helpful Resources

Be the first to post a Resource!

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.